# SDR ASAA2012091292875

- Difficulty date: September 1, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 16,329 hours, 5,222 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Screw
- Part number: 6497817750
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472000 INLET INSP  NR 1 ENG ESN 896511 FOUND LOUVER PANEL OTB 60 POSN HAD LOOSE FASTENERS.  TIGHTENED LOUVER PANEL AT OTB 60 POSN REF AMM 72-23-07, STEP D (2) (A) 2.
